# SDR CA140811002

- Difficulty date: July 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 32,454 hours
- Engine: Pwa PT6A67D
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DEPARTURE, ADVISED OF A PITOT TUBE ISSUE AND REQUESTED TO RETURN TO THE AIRPORT, RETURNED AND LANDED SAFELY.  UPON ARRIVAL MAINTENANCE CARRIED OUT AN INSPECTION AND FOUND THE LEFT HAND (LH) PITOT TUBE ELEMENT TO BE AT FAULT. THE PITOT TUBE WAS REPLACED IAW IML CHAPTER 34-11-00, THE SYSTEM WAS FUNCTION CHECKED SERVICEABLE. THE AIRCRAFT WAS RETURNED TO SERVICE.
